Alert archive / Texas / Red Flag Warnings in 2025

Red Flag Warning 9, NWS Amarillo, TX

March 16, 202520 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this red flag warning at Mar 16, 2025, 3:41 AM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Mar 17, 2025, 1:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 16, 2025, 3:41 AM CDT (08:41 UTC)
In effect from
Mar 17, 2025, 1:00 PM CDT
Expired
Mar 17, 2025, 9:00 PM CDT
In force
8 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2025-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2025-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2891 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

388 
WWUS84 KAMA 160841
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
341 AM CDT Sun Mar 16 2025


OKZ001>003-TXZ001>020-317-162130-
/O.UPG.KAMA.FW.A.0007.250317T1800Z-250318T0200Z/
/O.NEW.KAMA.FW.W.0009.250317T1800Z-250318T0200Z/
/O.CON.KAMA.FW.A.0008.250318T1600Z-250319T0400Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
341 AM CDT Sun Mar 16 2025

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE COMBINED OKLAHOMA
AND TEXAS PANHANDLES... 
...FIRE WEATHER WATCH REMAINS IN EFFECT 
FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND 
LOW RELATIVE HUMIDITY FOR THE COMBINED OKLAHOMA AND TEXAS
PANHANDLES...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity, which is in
effect from 1 PM to 9 PM CDT Monday. The Fire Weather Watch is no
longer in effect.

* Affected Area...In Oklahoma...Cimarron...Texas and Beaver. In 
  Texas...Dallam...Sherman...Hansford...Ochiltree...Lipscomb... 
  Hartley...Moore...Hutchinson...Roberts...Hemphill...Oldham... 
  Potter...Carson...Gray...Wheeler...Deaf Smith...Randall... 
  Armstrong...Donley...Collingsworth and Palo Duro Canyon.

* 20 Foot Winds...For Monday, southwest winds 20 to 30 mph with 
  gusts up to 40 mph. For Tuesday, southwest 30 to 40 mph with 
  gusts up to 60.0 mph.

* Relative Humidity...For Monday as low as 8 percent. For Tuesday
  as low as 9 percent.

* Red Flag Threat Index...For Monday, 3 to 7. For Tuesday, 5 to 
  8.

* Timing...For the Red Flag Warning on Monday, from 1 PM to 9 PM.
  For the Fire Weather Watch on Tuesday, from 11 AM to 11 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

For more information from the National Weather Service visit...
www.weather.gov/ama
4 follow-up statements
999 
WWUS84 KAMA 161808
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
108 PM CDT Sun Mar 16 2025

OKZ001>003-TXZ001>020-317-171000-
/O.CON.KAMA.FW.W.0009.250317T1800Z-250318T0200Z/
/O.CON.KAMA.FW.A.0008.250318T1600Z-250319T0400Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
108 PM CDT Sun Mar 16 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT
MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
COMBINED OKLAHOMA AND TEXAS PANHANDLES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE COMBINED OKLAHOMA AND TEXAS PANHANDLES...

* Affected Area...In Oklahoma...Cimarron...Texas and Beaver. In 
  Texas...Dallam...Sherman...Hansford...Ochiltree...Lipscomb... 
  Hartley...Moore...Hutchinson...Roberts...Hemphill...Oldham... 
  Potter...Carson...Gray...Wheeler...Deaf Smith...Randall... 
  Armstrong...Donley...Collingsworth and Palo Duro Canyon.

* 20 Foot Winds...For Monday, southwest winds 20 to 30 mph with
  gusts up to 40 mph. For Tuesday, southwest 30 to 40 mph with 
  gusts up to 65 mph.

* Relative Humidity...For Monday as low as 7 percent. For Tuesday
  as low as 9 percent.

* Red Flag Threat Index...For Monday, 3 to 7. For Tuesday, 5 to 
  8.

* Timing...For the Red Flag Warning on Monday, from 1 PM to 9 
  PM. For the Fire Weather Watch on Tuesday, from 11 AM to 11 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

A Fire Weather Watch means that the potential for critical fire
weather conditions exists. Listen for later forecasts and
possible red flag warnings.

&&

$$

For more information from the National Weather Service visit...
www.weather.gov/ama
208 
WWUS84 KAMA 170846
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
346 AM CDT Mon Mar 17 2025


OKZ001>003-TXZ001>020-317-172100-
/O.UPG.KAMA.FW.A.0008.250318T1600Z-250319T0400Z/
/O.NEW.KAMA.FW.W.0010.250318T1500Z-250319T0600Z/
/O.CON.KAMA.FW.W.0009.250317T1800Z-250318T0200Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
346 AM CDT Mon Mar 17 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE COMBINED OKLAHOMA AND TEXAS PANHANDLES...
...RED FLAG WARNING IN EFFECT FROM 10 AM TUESDAY TO 1 AM CDT
WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
COMBINED OKLAHOMA AND TEXAS PANHANDLES...

The National Weather Service in Amarillo has issued a Red Flag 
Warning for strong winds and low relative humidity, which is in 
effect from 10 AM Tuesday to 1 AM CDT Wednesday. The Fire Weather 
Watch is no longer in effect.

* Affected Area...In Oklahoma...Cimarron...Texas and Beaver. In 
  Texas...Dallam...Sherman...Hansford...Ochiltree...Lipscomb... 
  Hartley...Moore...Hutchinson...Roberts...Hemphill...Oldham... 
  Potter...Carson...Gray...Wheeler...Deaf Smith...Randall... 
  Armstrong...Donley...Collingsworth and Palo Duro Canyon.

* 20 Foot Winds...For Monday, southwest winds 20 to 30 mph with 
  gusts up to 40 mph. For Tuesday, southwest 30 to 40 mph with 
  gusts up to 65 mph.

* Relative Humidity...For Monday as low as 7 percent. For 
  Tuesday as low as 9 percent.

* Red Flag Threat Index...For Monday, 3 to 7. For Tuesday, 5 to 
  8.

* Timing...For the Red Flag Warning on Monday, from 1 PM to 9 
  PM. For the Fire Weather Watch on Tuesday, from 11 AM to 11 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

For more information from the National Weather Service visit...
www.weather.gov/ama
783 
WWUS84 KAMA 171822
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
122 PM CDT Mon Mar 17 2025

OKZ001>003-TXZ001>020-317-181000-
/O.CON.KAMA.FW.W.0009.000000T0000Z-250318T0200Z/
/O.CON.KAMA.FW.W.0010.250318T1500Z-250319T0600Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
122 PM CDT Mon Mar 17 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE COMBINED
OKLAHOMA AND TEXAS PANHANDLES...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TUESDAY TO 1 AM
CDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
COMBINED OKLAHOMA AND TEXAS PANHANDLES...

* Affected Area...In Oklahoma...Cimarron...Texas and Beaver. In 
  Texas...Dallam...Sherman...Hansford...Ochiltree...Lipscomb... 
  Hartley...Moore...Hutchinson...Roberts...Hemphill...Oldham... 
  Potter...Carson...Gray...Wheeler...Deaf Smith...Randall... 
  Armstrong...Donley...Collingsworth and Palo Duro Canyon.

* 20 Foot Winds...For today, southwest winds 20 to 30 mph with 
  gusts up to 40 mph. For Tuesday, southwest 30 to 40 mph with 
  gusts up to 65 mph.

* Relative Humidity...For today as low as 7 percent. For Tuesday 
  as low as 9 percent.

* Red Flag Threat Index...For today, 3 to 7. For Tuesday, 5 to 8.

* Timing...For the Red Flag Warning today, from 1 PM to 9 PM. For
  the Red Flag Warning on Tuesday, from 11 AM to 11 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

For more information from the National Weather Service visit...
www.weather.gov/ama
442 
WWUS84 KAMA 180212
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
912 PM CDT Mon Mar 17 2025

OKZ001>003-TXZ001>020-317-181800-
/O.EXP.KAMA.FW.W.0009.000000T0000Z-250318T0200Z/
/O.CON.KAMA.FW.W.0010.250318T1500Z-250319T0600Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
912 PM CDT Mon Mar 17 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TUESDAY TO 1 AM
CDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
COMBINED OKLAHOMA AND TEXAS PANHANDLES...
...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE COMBINED OKLAHOMA AND TEXAS PANHANDLES...

* Affected Area...In Oklahoma...Cimarron...Texas and Beaver. In 
  Texas...Dallam...Sherman...Hansford...Ochiltree...Lipscomb... 
  Hartley...Moore...Hutchinson...Roberts...Hemphill...Oldham... 
  Potter...Carson...Gray...Wheeler...Deaf Smith...Randall... 
  Armstrong...Donley...Collingsworth and Palo Duro Canyon.

* 20 Foot Winds...Southwest 30.0 to 40.0 mph with gusts up to 
  60.0 mph.

* Relative Humidity...As low as 6 percent.

* Red Flag Threat Index...For Tuesday, 5 to 8.

* Timing...For Tuesday, from 11 AM to 11 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

For more information from the National Weather Service visit...
www.weather.gov/ama

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Mar 16, 3:26 AM CDT, 15 minutes earlier. Its key messages:

  • Issued at 317 AM CDT Sun Mar 16 2025
  • Widespread critical fire weather conditions are forecast on Monday and Tuesday and a Fire Weather Watch has been issued for the entire area on both days.
  • High winds with gusts up to 60 mph will be possible on Tuesday afternoon.
  • A strong cold front Tue night may bring strong northerly winds early Wed morning and through much of the first half of Wed day.
Area forecast discussion, Mar 16, 3:26 AM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
326 AM CDT Sun Mar 16 2025

...New KEY MESSAGES, SHORT TERM, LONG TERM, FIRE WEATHER...

.KEY MESSAGES...
Issued at 317 AM CDT Sun Mar 16 2025

- Widespread critical fire weather conditions are forecast on
  Monday and Tuesday and a Fire Weather Watch has been issued for
  the entire area on both days.

- High winds with gusts up to 60 mph will be possible on Tuesday
  afternoon.

- A strong cold front Tue night may bring strong northerly winds
  early Wed morning and through much of the first half of Wed day.

&&

.SHORT TERM ...
(Today through Monday night)
Issued at 317 AM CDT Sun Mar 16 2025

Gradual warm up today with temperatures progged to make it into
the 60s this afternoon under northwest flow aloft. Upper level
ridging builds in tomorrow with even warmer temperatures in store.
H85 temperatures are progged to warm to around 21-23 degrees C
with a surface trough developing over western parts of combined
Panhandles into eastern NM. Afternoon highs for Monday are progged
to be in the lower 80s for much of the combined Panhandles under
the influence of the ridge and warm H85 temperatures. Although
the pressure gradient increases in the afternoon and winds are
expected to be breezy, winds should to be capped around the 20 to
25 mph range sustained, with gusts up to 35 mph, maybe as high as
45 mph in the northwest.

With southwesterly winds on Monday, Td's do look to drop into the
lower twenties to teens in the west. These dewpoints alongside the
high temperatures in the 80s, RH values fall into the single
digits. With very little moisture in the last two months and the
combination of the breezy winds and low RH, critical fire weather
conditions will be in play for Monday afternoon. Winds do look to
subside a bit in the overnight hours Mon night. However, there
will be poor RH recovery as winds continue to mix the warm H85
temperatures and Td's to the surface. RH values only expected to
come up to around 30 to 40 percent as temperatures fall into the
upper 40s to lower 50s for the overnight period into Tuesday
morning.

Hoffeditz

&&

.LONG TERM ...
(Tuesday through Saturday)
Issued at 317 AM CDT Sun Mar 16 2025

Fire season continues to be in full swing for the Panhandles with
conditions looking to peak Tuesday. Currently model agreement is
seeing the full force of the jet push in ahead of the system and
its associated front, at this time expectations are seeing 500mb
winds speeds over 60kts with 700mb pushing into the 50kt range
across the western Panhandle ahead of the frontal passage. Added
to this will be the continue presences of above normal
temperatures in the 70s to 80s and min RH values dropping into 10
to 15% range. These values will increase the likelihood of the
expected upper-level winds bleeding down and bring with it the
potential to see gusts at the surface push into the 60 mph range
across the Western Panhandle with sustain winds nearing the 30 to
35 mph mark. Given the continue trend and higher confidence we
have decided to add a High Wind Watch for the Western Panhandles
to coincide with already present Fire Weather Watch. As we move
into the overnight and Wednesday, most models are expecting the
front to pass during this time, which does bring the caveat of
chance of precipitation to the Northern and Central Panhandles.
Unfortunately, most models and ensembles are trending on a
northerly track for this system which is leaving us with a 50%
chances of seeing precipitation with only a 10 to 30% chance of
seeing accumulations more than a couple tenths. What may be more
important will the timing of the front as we move into the
Wednesday proper. Currently many model do expect the jet to hold
behind the front which will allow for another round of strong
northerly winds to occur behind the passage. However, present
trends have these winds occurring during the early morning hours
when RH values will still be quite high. This would aid to
mitigated the fire danger for the day as RH values are not
expected to plummet till later that afternoon when current model
see the jet push off and winds lessen. Regardless, a small break
does look to follow Thursday before we look at the potential of
another northerly system for the weekend.

Scoleri

&&

.AVIATION...
(06Z TAFS)
Issued at 1117 PM CDT Sat Mar 15 2025

VFR conditions expected to continue with generally light winds, 12
kts or less, over the next 24 hours. Skies should become clear
over the next 6 hours from their present high clouds.

36

&&

.FIRE WEATHER...
Issued at 317 AM CDT Sun Mar 16 2025

Another round of critical fire weather conditions are expected
Mon and Tue with the approach of a robust upper level system.

Mon, the northwestern combined Panhandles may see some of the
strongest sustained winds as well as gusts with 20 foot winds in
the 20 to 25 mph range. Elsewhere 20 foot winds are progged to be
in the 15 to 20 mph range sustained. Gusts are forecast to be in
the in the 35 to 45 mph range with the higher end here being for
the northwestern Panhandles. With the warm temperatures and
falling dewpoints in the afternoon all of the combined Panhandles
are forecast to have RH values drop into the 5 to 10 percent
range.

Winds do subside a little bit on Mon night. However, poor RH
recovery is expected overnight leading to an even heightened
concern for Tuesday's critical fire weather conditions. Also, Tue
is expected to be be accompanied by even stronger winds with the
arrival of the main upper level system. 20 foot winds on Tue are
expected to reach the 25 to 35 mph range sustained, maybe even 40
mph for some western areas. Gusts are forecast to be in the 50 to
60 mph range, and a High Wind Watch has been issued for the
western three stacks of the Texas Counties in the CWA as well as
the central and western Oklahoma Panhandles. RH values once again
are expected to drop as low as 9 to 14 percent with highs in the
upper 70s to 80s.

A cold front is expected to bring a major wind shift Tue night
with breezy and gusty northerly winds on the backside. Breezy
winds in the 20 to 25 mph range may last through the night with
winds possibly picking up to 30 mph in the eastern combined
Panhandles between sunrise and noon. Will be watching for a gust
much higher gust potential Wed morning especially during the late
AM hours leading into noon. RH's should recover to above 50
percent Tue night along with a 20 to 40 percent chance of
measuring 0.01" of precipitation mainly across the northern
combined Panhandles. This shot at moisture is not very promising
at this time though. Winds will still continue to be a problem for
any potential fires at least through the early afternoon on Wed
before they gradually fall off going into the evening. Some
elevated fire weather conditions may be in place Wed afternoon as
RH values are forecast to fall to near 15 to 20 percent once
again.

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                65  42  81  49 /   0   0   0   0
Beaver OK                  65  37  84  49 /   0   0   0   0
Boise City OK              64  37  79  45 /   0   0   0   0
Borger TX                  67  44  84  51 /   0   0   0   0
Boys Ranch TX              66  41  82  49 /   0   0   0   0
Canyon TX                  65  41  81  48 /   0   0   0   0
Clarendon TX               66  42  82  51 /   0   0   0   0
Dalhart TX                 64  36  81  44 /   0   0   0   0
Guymon OK                  65  37  82  45 /   0   0   0   0
Hereford TX                66  39  81  46 /   0   0   0   0
Lipscomb TX                65  41  83  51 /   0   0   0   0
Pampa TX                   65  43  82  51 /   0   0   0   0
Shamrock TX                67  39  82  50 /   0   0   0   0
Wellington TX              67  39  82  51 /   0   0   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning from 1 PM to 9 PM CDT Monday for TXZ001>020-317.

     Fire Weather Watch from Tuesday morning through Tuesday evening
     for TXZ001>020-317.

     High Wind Watch from Tuesday morning through Tuesday evening for
     TXZ001>003-006>008-011>013-016>018-317.

OK...Red Flag Warning from 1 PM to 9 PM CDT Monday for OKZ001>003.

     Fire Weather Watch from Tuesday morning through Tuesday evening
     for OKZ001>003.

     High Wind Watch from Tuesday morning through Tuesday evening for
     OKZ001-002.

&&

SHORT TERM...36
LONG TERM....11
AVIATION...36
Hazardous weather outlook, Mar 15, 2:38 PM CDT, 13 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
238 PM CDT Sat Mar 15 2025

OKZ001>003-TXZ001>020-317-160900-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
238 PM CDT Sat Mar 15 2025

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Elevated to near critical fire weather conditions persist this
afternoon in the eastern Panhandles with a Red Flag Warning running
through 7 PM this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Widespread critical fire weather conditions are forecast on Monday
and Tuesday due to low relative humidity values and gusty winds. A
Fire Weather Watch has been issued for both Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 3:00 AM CDTHigh Wind WatchAMAArmstrong, Carson, Dallam, Deaf Smith, Hansford, Hartley and 6 more24 hr

Nearby

Red Flag Warnings in Texas, 2025Red Flag Warnings in Oklahoma, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.